MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE GS HIGH FLOW PORTABLE OXYGEN CONCENTRATOR; INOGEN ONE GS HIGH FLOW PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE GS HIGH FLOW PORTABLE OXYGEN CONCENTRATOR; INOGEN ONE GS HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Dyspnea (1816); Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On(b)(6) 2025, the patient called inogen to report that she could not pull the old columns out to replace them on the (gs), and that she had been hospitalize due to her oxygen levels dropping.The patient confirmed receiving oxygen at the hospital and is currently back home recovering.
 
Additional Manufacturer Narrative
A return of the device has been initiated.Once the device is received an investigation will be conducted and a follow up will be submitted.

Brand Name
INOGEN ONE GS HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE GS HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key22320549
Report Number3004672275-2025-00074
Device Sequence Number21081854
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown